# SDR AALA990484

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS IN FORWARD CABIN INOPERATIVE.  RESEATED EMERGENCY EXIT FLOOR PATH LIGHT WIRE CONNECTOR IN FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
